File Download
  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Minimal Generators for the Rees Algebra of Rational Space Curves of Type (1,1,d-2)

TitleMinimal Generators for the Rees Algebra of Rational Space Curves of Type (1,1,d-2)
Authors
KeywordsRees Algebra
Syzygy
Implicit Equations
Resultant
μ-basis
Issue Date2010
PublisherEuropean Journal of Pure and Applied Mathematics. The Journal's web site is located at http://www.ejpam.com
Citation
European Journal of Pure and Applied Mathematics, 2010, v. 3 n. 4, p. 602-632 How to Cite?
AbstractWe provide an algorithm to find a minimal set of generators for the Rees algebra associated to rational space curves of type 1,1,d-2) in projective 3-space based solely on a $mu$-basis of the curve. We also illustrate the geometry behind the generators via a case study of rational quartic space curves.
Persistent Identifierhttp://hdl.handle.net/10722/134118
ISSN

 

DC FieldValueLanguage
dc.contributor.authorWang, H-
dc.contributor.authorHoffman, JW-
dc.contributor.authorJia, X-
dc.contributor.authorGoldman, R-
dc.date.accessioned2011-06-13T06:56:23Z-
dc.date.available2011-06-13T06:56:23Z-
dc.date.issued2010-
dc.identifier.citationEuropean Journal of Pure and Applied Mathematics, 2010, v. 3 n. 4, p. 602-632-
dc.identifier.issn1307-5543-
dc.identifier.urihttp://hdl.handle.net/10722/134118-
dc.description.abstractWe provide an algorithm to find a minimal set of generators for the Rees algebra associated to rational space curves of type 1,1,d-2) in projective 3-space based solely on a $mu$-basis of the curve. We also illustrate the geometry behind the generators via a case study of rational quartic space curves.-
dc.languageeng-
dc.publisherEuropean Journal of Pure and Applied Mathematics. The Journal's web site is located at http://www.ejpam.com-
dc.relation.ispartofEuropean Journal of Pure and Applied Mathematics-
dc.subjectRees Algebra-
dc.subjectSyzygy-
dc.subjectImplicit Equations-
dc.subjectResultant-
dc.subjectμ-basis-
dc.titleMinimal Generators for the Rees Algebra of Rational Space Curves of Type (1,1,d-2)en_US
dc.typeArticleen_US
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1307-5543&volume=3&issue=4&spage=602&epage=632&date=2010&atitle=Minimal+Generators+for+the+Rees+Algebra+of+Rational+Space+Curves+of+Type+(1,1,d-2)-
dc.identifier.emailJia, X: xhjia@cs.hku.hk-
dc.description.naturelink_to_OA_fulltext-
dc.identifier.hkuros182723-
dc.identifier.volume3-
dc.identifier.issue4-
dc.identifier.spage602-
dc.identifier.epage632-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats